# SDR DALA2017041403126

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 71,400 hours, 18,895 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WOULD NOT ARM.   FOUND DEBRI BLOCKING THE DOOR FROM ARMING CLEANED DEBRIS.   DOOR ARMS NORMAL. ACFT OK FOR SERVICE IAW AMM 25-61.
